# SDR DALA2014081704640

- Difficulty date: August 16, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N968DL
- Make and model: Doug MD-88
- Aircraft serial: 53161
- Aircraft time: 62,480 hours, 45,866 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 678
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN COUNTERSINK BS 678 LONGERON 30 WAS DAMAGED. DAMAGE ON SKIN REPAIRED WITH ETI-88-14-167  AND ER/A 528221-14 REV ORIGINAL.
